Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multibasic Eulerian polynomials


Authors: Dominique Foata and Doron Zeilberger
Journal: Trans. Amer. Math. Soc. 328 (1991), 843-862
MSC: Primary 05A15; Secondary 05A30
DOI: https://doi.org/10.1090/S0002-9947-1991-1022166-4
MathSciNet review: 1022166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Eulerian polynomials with several bases are defined. Their combinatorial interpretations are given as well as congruence properties modulo some ideals generated by cyclotomic polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A15, 05A30

Retrieve articles in all journals with MSC: 05A15, 05A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1022166-4
Keywords: Tableaux, major index, descents, permutation statistics, bijective proofs, sign reversing involutions, Robinson-Schensted correspondence
Article copyright: © Copyright 1991 American Mathematical Society